# SDR WRXR20240918002

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AV67021102
- Condition: Damaged
- Location: Zone 300
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

620FH PERM REPAIR FOR DAMAGED SCREW HOLE TO THE VERTICAL STABILIZER RH SKIN BETWEEN RIB 2 & RIB 3 AND BETWEEN FRONT SPAR & STRG 1.   C/W 620FH PERMANENT REPAIR FOR THE DAMAGED HOLE TO V-STAB RH SKIN BTW RIB 2 & RIB 3 AND BTW FRONT SPAR & STRG 1 (PERMANENT REPAIR FOR TEMPORARY REO 670-55-31-169) IAW MHI RJ REO 670-55-31-174 REV. --.
